# SDR USAA2013050100005

- Difficulty date: April 30, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 48,388 hours, 19,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1698
- Condition: Failed
- Location: Cabin
- Part time: 33,948 hours, 14,498 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED EPSU 10WL FAILS EMERGENCY LIGHTS TEST AND UNIT SELF TEST. MAINTENANCE REPLACED EPSU 10WL PER AMM 33-51-38-400. PASSES SELF TEST AND EMERGENCY LIGHTS TEST.
